# SDR ASOA201101808

- Difficulty date: September 26, 2011
- Submitted: September 30, 2011
- Operation: Air carrier
- Aircraft: N604QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10019
- Aircraft time: 25,302 hours, 18,646 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 581-690
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 9R FROM FS 581.00 TO 690.00 IS CORRODED IN NUMEROUS SPOTS.  REMOVED SEAT TRACK IAW AMM 53-00-49-000-801.   FABRICATED NEW SEAT TRACK IAW REO 670-53-00-341.  INSTALLED NEW SEAT TRACK IAW AMM 53-00-49-400-800.
